FDA Warns People About 'Benadryl Challenge' On TikTok


The FDA is warning people about the recommended doses of Benadryl due to the latest TikTok challenge that has gone viral.

There have been reports about teens who are ending up in emergency rooms or dying after participating in the "Benadryl Challenge." If you are unaware what the challenge is, people are taking large doses of the medication to induce hallucinations. Now, the FDA is warning that taking higher than recommended doses of the over-the-counter medicine can lead to heart problems, seizures, coma or death.

According to the FDA, they stated:

"We will update the public once we have completed our review or have more information to share. We also contacted TikTok and strongly urged them to remove the videos from their platform and to be vigilant to remove additional videos that may be posted."


Sponsored Content

Sponsored Content